Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Laxer04

Veteran Member
  • Total Reviews

    0
  • Content Count

    185
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About Laxer04

  • Rank
    Member

Profile Information

  • Gender
    Male
  • Location
    New York
  1. Little update: It has been over a month and 2 weeks since I finished my accutane course, and I do have one pimple on the side of my chin. No biggy, but I will say I have a decent amount of pimples under my skin that are causing redness, I'm praying they don't turn into zits =(
  2. Hey, so I am just past 1 month and like 2 weeks. (post accutane of course) And I have one noticeable pimple on the side of my chin that I figure will only last about 2 days. I can feel a decent amount of pimples under my skin and see the redness from them trying to come up, but so far they never do. Thankfully. So yea, hopefully we both don't need another course.
  3. Karam, so that one pimple I had went away within 2 days and can't even tell that I had one. So I'm hanging in there, but I can like feel pimples under my skin, but for some reasons they just go away.
  4. Honestly I think the horror stories are all from people who have problems before they even took accutane and when they were on it blamed it on the tane. Scapegoat. That's what accutane is. Accutane is the best drug I have ever taken. Seriously I wish I could stay on it the rest of my life! I would wake up take a pill and moisturize. That's it. Even getting blood work each month didn't really bother me. Because I started taking like different work out supplements and the bloodwork is anyt
  5. That is for females to be 100% sure its all gone. But my derm said I should wait a month before having sex just in case I get someone pregnant. So if it was in my system for an additional 6 months wouldn't she say that? Ahh thank you for those videos makes me feel better =)
  6. Yea I understand I won't be 100% clear, but I don't want to go back to tropicals. I loved just going to bed at night and waking up showering and doing my day. I'm going to be so stressed if I have to start every night putting crap on my face =( I guess I will have to just wait on see...
  7. Are you sure on that 6 months after, cause I am 100% my derm so a month. Think about it, if it was in your system that much longer then you will need to get blood work? Also I don't even need to moisturizer no more since my face is no dry nor oily, it's perfect. The reason I only did 5 months was because by 4 months my face was perfect and I never had acne on my stomach or back, so derm said no need to do more since the extra months is to make sure back/stomach is clear. Yea it is only one
  8. NOOOOOOOOOO today is one month after my course and now accutane is out of my system and guess what! I have a freaking pimple on my chin. OMG! I'm stressing out, my health insurance is wiped out because of accutane so I can't even go on it again....
  9. Well today marks the exact month after I finished my accutane course. And I have my first pimple! Accutane is officially out of my system and now I am kind of freaking out! What should I do? I don't want to start using prescriptions / bp again cause it just makes my skin red.... I'm going to start washing my face at night with purpose face wash hopefully this one pimple is a sneaky one and only one that I will get... Also my accutane course since I started in January wiped out my families
  10. Not sure, but I am exactly one month after my first course and guess what I woke up with! A fresh new pimple on my chin. FML my derm said the tane stays in your system for a month after your done. Now I'm screwed. I used up all my health coverage already!!!
  11. I do put peanut butter on my face if I wanted to. I am saying I just stopped washing my face cause I let the accutane do its job. Now I'm not sure if I should start washing again. My face washing was showering everyday...
  12. Yea I am so happy! Um well I mean it hasn't even been a day since I've been off so no difference at all, but will probably notice less dryness in about a week. Hopefully my skin doesn't get back to super oily again though, that would stink. Good luck on your course though =) Umm honestly not sure. She asked me if I could handle uping my dose each visit and I jumped at the chance. I would of started at 90mg if I was able to. I never even noticed a real difference when uping my dose ei
  13. WHAT? I love accutane! I wish I could stay on it the rest of my life! Seriously, taking a pill is so easy, doing a regimen takes time and is a pain. damn >.> I hope the redness doesn't last that long too Yea I hope not...
  14. Finished! Ok, I never really updated since I really didn't have anything to ever say. But any how: I was on accutane for 5 months. The final month I took 90 mg a day! While on accutane I had no side effects at all, the only thing that happened which is pretty much 100% guaranteed is that I got dry skin/lips. Accutane was the best decision I have ever made! It is the easiest way to get clear skin, all I did was wake up take a pill, moisturize and go about my day. I completely stopped wa
  15. Ah, my last day is saturday. Hoping the redness goes away withing a few days. Gratz!! Yea the redness sucks. This is why I like winter! Not as bright out so less noticeable. My derm gave me biafine? to help with the redness etc. Hopefully it waits quickly. Yea my derm told me the accutane stays in my system for another month after i'm done. But honestly I think I'd rather have my skin like yours, dry still, because I don't mind moisturizer, I hate oily skin!
×